# SDR 20010130CW005

- Difficulty date: January 16, 2001
- Submitted: January 30, 2001
- Operation: General aviation
- Aircraft: N430TX
- Make and model: Bell 430
- Aircraft serial: 49005
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Part serial: A18
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H.A.S.  REPLACED WITH NEW YOKE FROM BELL HELICOPTER.  A 1.5 LONG CRACK WAS FOUND ON TOP OF THE YOKE AT STATION 31.
